MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The acist angiographic injection system, model cvi, injector serial number (b)(4), was received at acist for evaluation on july 20, 2021.The investigation has not yet started and will be included in a follow-up report to the fda.The consumable kits used during the event were discarded and the lot numbers are unknown.The cine-angiograms of the event are not available and were not returned to acist for evaluation.
 
Event or Problem Description
During a percutaneous coronary intervention for left anterior descending stenosis and using the acist angiographic injection system, model cvi, the user reported that just after the contrast injection into patient's left circumflex artery, air infusion was observed in the left anterior descending artery (lad).The patient's ecg showed st segment depression of unknown duration.The patient subsequently died on (b)(6) 2021.
 
Additional Manufacturer Narrative
H3: the acist angiographic injection system, model cvi, system serial number (b)(6), was received at acist for evaluation on july 4, 2021.The injection system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction related to the reported event.The instructions for use have been reviewed and no inadequacies were identified regarding warnings, contraindications, and the directions/conditions for the use of the device.Based on the testing and evaluation of the cvi injection system, there was no evidence of device malfunction related to this event.This report is considered closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key12245791
Report Number2134243-2021-00012
Device Sequence Number2771826
Product Code DXT
UDI-Device Identifier10841716101233
UDI-Public(01)10841716101233(11)17061
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCVI
Device Catalogue Number014657
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/29/2021
Supplement Date Received by Manufacturer06/29/2021
Initial Report FDA Received Date07/29/2021
Supplement Report FDA Received Date09/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNIPAQUE 350 CONTRAST; PHILLIPS ALLURA CLARITY B12/12; OMNIPAQUE 350 CONTRAST; PHILLIPS ALLURA CLARITY B12/12
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age70 YR
Patient Weight60